# SDR CA020121003

- Difficulty date: January 5, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 59,142 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transducer
- Part number: Y35A
- Condition: Failed
- Location: Flap / Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN)   EICAS MESSAGE FOR FLAP / SLAT ELEC. DISPLAYED.REPLACED THE ROTARY DIFFERENTIAL TRANSDUCER  M603 AND ADJUSTED AS PER AMM 27-51-26-424-020. FOUND SERVICEABLE.
